2017
Том 69
№ 6

All Issues

On coercive solvability of operator-differential equations inB-spaces

Dzhabrailov M. S.

Full text (.pdf)


Abstract

We study the coercive solvability of operator-differential equations in anisotropicB-spaces of vector-functions.

English version (Springer): Ukrainian Mathematical Journal 46 (1994), no. 8, pp 1193-1197.

Citation Example: Dzhabrailov M. S. On coercive solvability of operator-differential equations inB-spaces // Ukr. Mat. Zh. - 1994. - 46, № 8. - pp. 1084–1087.

Full text